# SDR QXEA0101608

- Difficulty date: October 3, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,533 hours, 46,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- FORWARD AND AFT FACING EXIT SIGNS IN CEILING AND MID CABIN ARE INOPERATIVE. REMOVED AND REPLACED FORWARD AND AFT CIRCUIT BOARDS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
